# SDR SWAA2022050289851

- Difficulty date: March 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812631
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 24 BS 500+2; BS 500+6; BS 500+10; BS 500+14. / [01] NO ALLOWAVLE DAMAGE PER SRM. REPAIR BY REPLACEMENT OF PART;[02] LOCATED AND DRILLED NEW FWD CARGO BAY AFT DOOR SHIELD P/N 143A8126-31 AT BS 500 TO BS 500A ; RBL 24 IAW SRM 51-40-05-0G-0 AND DWG 143A0080; ID: 0010; REV:A;[03] VERIFIED CORRETIVE ACTIONS 1 AND 2;[04] ADDED PARTS INSTALLED REQUIREMENT;[05] VERIFIED COMPLETE
